RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 4, Pages 699–707 (Mi izv1787)  

Extremal properties of mappings onto surfaces with parallel slits

Yu. E. Alenitsyn


Abstract: In the present paper an are a theorem is established for certain regular functions associated with multivalent mappings of a finitely connected domain onto a surface with parallel slits. Several consequences of this theorem generalize well-known results from the theory of univalent conformal mappings. The notion of the generalized span of a domain is introduced. It is then shown that it possesses certain properties completely analogous to the basic extremal properties of the span of a domain. Grötzsch's theorem concerning the range of the first coefficient of the regular part of the normalized Laurent expansion of a univalent function about a pole is extended to multivalent functions.
Bibliography: 7 titles.

Full text: PDF file (702 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:1, 1–8

Bibliographic databases:

UDC: 517.5
MSC: Primary 30C75; Secondary 30C25, 30C40
Received: 03.11.1975

Citation: Yu. E. Alenitsyn, “Extremal properties of mappings onto surfaces with parallel slits”, Izv. Akad. Nauk SSSR Ser. Mat., 42:4 (1978), 699–707; Math. USSR-Izv., 13:1 (1979), 1–8

Citation in format AMSBIB
\Bibitem{Ale78}
\by Yu.~E.~Alenitsyn
\paper Extremal properties of mappings onto surfaces with parallel slits
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 4
\pages 699--707
\mathnet{http://mi.mathnet.ru/izv1787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=508822}
\zmath{https://zbmath.org/?q=an:0425.30013|0386.30010}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 1
\pages 1--8
\crossref{https://doi.org/10.1070/IM1979v013n01ABEH002008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17800001}


Linking options:
  • http://mi.mathnet.ru/eng/izv1787
  • http://mi.mathnet.ru/eng/izv/v42/i4/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:111
    Full text:41
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019